# SDR HEEA083100

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- Aircraft time: 20,116 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 7093356
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS HAS DIM DISPLAY. FOUND FILTER BAD AND REPLACED.  BENCH CHECK GOOD.
